Page 1 Next

Displaying 1 – 20 of 672

Showing per page

1-Lipschitz aggregation operators and quasi-copulas

Anna Kolesárová (2003)

Kybernetika

In the paper, binary 1-Lipschitz aggregation operators and specially quasi-copulas are studied. The characterization of 1-Lipschitz aggregation operators as solutions to a functional equation similar to the Frank functional equation is recalled, and moreover, the importance of quasi-copulas and dual quasi-copulas for describing the structure of 1-Lipschitz aggregation operators with neutral element or annihilator is shown. Also a characterization of quasi-copulas as solutions to a certain functional...

A chain rule formula for the composition of a vector-valued function by a piecewise smooth function

François Murat, Cristina Trombetti (2003)

Bollettino dell'Unione Matematica Italiana

We state and prove a chain rule formula for the composition T u of a vector-valued function u W 1 , r Ω ; R M by a globally Lipschitz-continuous, piecewise C 1 function T . We also prove that the map u T u is continuous from W 1 , r Ω ; R M into W 1 , r Ω for the strong topologies of these spaces.

A characterization of C 1 , 1 functions via lower directional derivatives

Dušan Bednařík, Karel Pastor (2009)

Mathematica Bohemica

The notion of ˜ -stability is defined using the lower Dini directional derivatives and was introduced by the authors in their previous papers. In this paper we prove that the class of ˜ -stable functions coincides with the class of C 1 , 1 functions. This also solves the question posed by the authors in SIAM J. Control Optim. 45 (1) (2006), pp. 383–387.

A characterization of Sobolev spaces via local derivatives

David Swanson (2010)

Colloquium Mathematicae

Let 1 ≤ p < ∞, k ≥ 1, and let Ω ⊂ ℝⁿ be an arbitrary open set. We prove a converse of the Calderón-Zygmund theorem that a function f W k , p ( Ω ) possesses an L p derivative of order k at almost every point x ∈ Ω and obtain a characterization of the space W k , p ( Ω ) . Our method is based on distributional arguments and a pointwise inequality due to Bojarski and Hajłasz.

A concept of absolute continuity and a Riemann type integral

B. Bongiorno, Washek Frank Pfeffer (1992)

Commentationes Mathematicae Universitatis Carolinae

We present a descriptive definition of a multidimensional generalized Riemann integral based on a concept of generalized absolute continuity for additive functions of sets of bounded variation.

A contour view on uninorm properties

Koen C. Maes, Bernard De Baets (2006)

Kybernetika

Any given increasing [ 0 , 1 ] 2 [ 0 , 1 ] function is completely determined by its contour lines. In this paper we show how each individual uninorm property can be translated into a property of contour lines. In particular, we describe commutativity in terms of orthosymmetry and we link associativity to the portation law and the exchange principle. Contrapositivity and rotation invariance are used to characterize uninorms that have a continuous contour line.

A d.c. C 1 function need not be difference of convex C 1 functions

David Pavlica (2005)

Commentationes Mathematicae Universitatis Carolinae

In [2] a delta convex function on 2 is constructed which is strictly differentiable at 0 but it is not representable as a difference of two convex function of this property. We improve this result by constructing a delta convex function of class C 1 ( 2 ) which cannot be represented as a difference of two convex functions differentiable at 0. Further we give an example of a delta convex function differentiable everywhere which is not strictly differentiable at 0.

A descriptive, additive modification of Mawhin's integral and the Divergence Theorem with singularities

Dirk Jens F. Nonnenmacher (1994)

Annales Polonici Mathematici

Modifying Mawhin's definition of the GP-integral we define a well-behaved integral over n-dimensional compact intervals. While its starting definition is of Riemann type, we also establish an equivalent descriptive definition involving characteristic null conditions. This characterization is then used to obtain a quite general form of the divergence theorem.

A full descriptive definition of the BV-integral

B. Bongiorno, Luisa Di Piazza, Washek Frank Pfeffer (1995)

Commentationes Mathematicae Universitatis Carolinae

We present a Cauchy test for the almost derivability of additive functions of bounded BV sets. The test yields a full descriptive definition of a coordinate free Riemann type integral.

Currently displaying 1 – 20 of 672

Page 1 Next